Lil type behavior of multivariate Lévy processes at zero

Research output: Contribution to journalArticle

Abstract

We study the almost sure behavior of suitably normalized multivariate Lévy processes as t ↓ 0. Among other results we find necessary and sufficient conditions for a law of a very slowly varying function which includes a general law of the iterated logarithm in this setting. We also look at the corresponding cluster set problem.
Original languageEnglish
Pages (from-to)6437-6464
Number of pages28
JournalTransactions of the American Mathematical Society
Volume372
Issue number9
DOIs
Publication statusPublished - 1 Nov 2019

Fingerprint

Dive into the research topics of 'Lil type behavior of multivariate Lévy processes at zero'. Together they form a unique fingerprint.

Cite this